# SDR SWAA2022060614526

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 14,237 hours, 6,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER MISSING AT AFT RIGHT OVERWING EXIT / [01] INSTALLED A NEW EMERGENCY EXIT LIGHT AS REQUIRED. LIGHT OPS CKS GOOD IAW AMM 33-51-01.
